# SDR ASMF202101020

- Difficulty date: January 6, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 31,003 hours, 13,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Part serial: FAH0113423783A
- Condition: Failed
- Location: Mlg
- Part time: 31,011 hours, 13,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE LANDING GEAR WAS MOVED UP AT THE THIRD ATTEMPT.  AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED BITE TO PSEU, IAW AMM 32-09-10 AND FIM 32-30 TASK 815 PROCEDURE, DETECTING MLG SELECTOR VALVE FAILED.  SO THE MLG SELECTOR VALVE WAS REPLACED, IAW AMM 32-31-51-020-801AND AMM 32-31-51-400-801 AND OPERATIONAL TEST WAS PERFORMED, IAW 32-32-00-710-801, TESTED CORRECT.
